It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-24-2011, 05:05 AM   #1
Senior Member
(female)
 
Join Date: Mar 2006
Location: London, UK
Posts: 126
kristymarie87 HB User
confusing symptoms - mini pill?

I have been on the combined pill and stopped that due to abdominal pain. I tried the patch and that made it worse. I applied the patch on 7 june and took it off on 12 june. I have a withdrawal bleed caused from quitting it mid pack on 15th june and that lasted until 20 june. That whole time i did not have sex. An ultrasound confirmed i have no cysts, fibroids or endometriosis and i also had a pregnancy test which was negative.

After my period on 15th - 20th june i had spotting on 21st and also started my mini pill that evening. I had unprotected sex on both 21st and 22nd june (my mini pill would not have been effective, which my doctor did not explain.)

Surely i couldnt have ovulated? It was only 7-8 days after my period began.

For the last 3 days since i "did the deed" i have had an increase in headaches, nausea and last night and today i have got a stretching/pulling feeling on the right where my ovary is. I do not have an appendix. It is worse when i move but i could not have pulled a muscle or anything.

I thought about ovulation pains but it is too early and to early for implantation. Also its very unlikely i am pregnant and the symptoms would be way too soon, but i cannot find any info on the mini pill to suggest it may cause ovary pain unless there are cysts which i havent got!

As well as that i feel very very tired and drained even though for the first time in years i am sleeping the whole night without waking up during! I feel even more tired than i used to when i woke up 3 times in the night!! I generally dont feel right.....

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
symptoms of ovarian cysts mich36 Women's Health 7 02-07-2009 08:51 AM
Confusing Symptoms, =/ ((help, please??)) mandymartin Women's Health 2 01-27-2009 10:45 AM
mini pill & ovarian cysts Veronica7 Women's Health 0 10-14-2008 03:08 PM
Strange symptoms, whats causing them? tinkerxbell Women's Health 4 08-03-2007 10:06 PM
mini pill nikw500 Women's Health 5 05-03-2007 10:40 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!